MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/2050313x20901967

Медицинская библиотека · SAGE open medical case reports · 2020

Lichen planopilaris induced by infliximab: A case report.

McPhie Meghan L, Wang Ami, Molin Sonja, Herzinger Thomas

Клинический случайСтатьяПеревод в очереди

Аннотация

Infliximab is a tumor necrosis factor-alpha inhibitor used to treat a range of inflammatory diseases. Most reports of cutaneous eruptions from tumor necrosis factor-alpha inhibitors have described the paradoxical development of psoriasis or psoriasiform drug reaction. In our report, we present a 31-year-old female with inflammatory bowel disease who developed an unusual lichenoid drug reaction to infliximab involving the hair follicles, resulting in progressive global alopecia. Clinical features and histopathological findings were consistent with drug-induced lichen planopilaris with eosinophils and lichenoid dermatitis.

Для цитирования: McPhie Meghan L, Wang Ami, Molin Sonja, Herzinger Thomas. Lichen planopilaris induced by infliximab: A case report.. SAGE open medical case reports. 2020. DOI: 10.1177/2050313x20901967.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.